# SDR AALA201705309024

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 55,084 hours, 20,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211013000099
- Condition: Loose
- Location: L3 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR DISARM LEVER IS LOOSE. SECURED THE DOOR HANDLE.
